# SDR QXEA200600582

- Difficulty date: February 23, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 11,773 hours, 12,354 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Part number: 697070261
- Condition: Damaged
- Location: Prop Deice
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2427: PROP DEICE CAUTION LIGHT RESET DID NOT WORK.  THE PROP DEICE LIGHTS DID NOT EVEN ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED NR 1 PROP BLADES 1-6 HEATER LEADS.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
